# SDR AALA202210195448

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 59,468 hours, 29,650 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR STICKS IN FRAME, DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBRICATED FLIGHT DECK DOOR STRIKERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-11.
